U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

can omega 3 vegan supplements cause rash under belly?

2 doctor answers2 doctors weighed in
Dr. Andrew Freeman
Cardiology 18 years experience
Maybe: Any supplement, food, or pill has the potential to cause a rash. If you are overweight, rashes under the belly tend to be fungal and need good dry air to heal well. See your doctor for help.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
No: See your dr. ?Intertrigo? Meanwhile try otc ($5) Miconazole cream.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.